# SDR JJBA20130123013

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 28,182 hours, 39,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE CREW DISCOVERED THE EMERGENCY LIGHTS IN THE CEILING WERE NOT ILLUMINATING.  THE CREW ALLOWED THE BATTERIES TO CHARGE AND PERFORMED AN OPS CHECK AFTER THE BATTERIES WERE FULLY CHARGED.  THE TEST PRODUCED SATISFACTORY RESULTS AND THE ACFT WAS FLOWN.  ONCE IN,  THE CREW PERFORMED AN OPS CHECK OF THE EMERGENCY LIGHT BATTERIES DURING ANOTHER PRE FLIGHT.  THE GROUND MX CREW REPLACED 1 OF THE BATTERIES AND PERFORMED AN OPS CHECK THAT PRODUCED SATISFACTORY RESULTS.  THE ACFT WAS RETURNED TO SERVICE.
